# SDR CALA2022011000074

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 64,557 hours, 27,015 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: D5348006229600
- Condition: None
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2018-03-12) L/H FR66 DOOR STOP #6 TOP I/B HOLE HAS OVALITY.( ) REPAIRED LH FR66 DOOR STOP #6 IAW EC/RA 5341-01293 EMP# V935774 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM O N NR#0018943
